# SDR AWXA200600973

- Difficulty date: May 25, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 20,524 hours, 7,686 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472172202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5910893 - DURING BC-4 CHECK, DISCOVERED LEVEL 2 GALVANIC CORROSION ON FLOOR BEAM IN PAX CABIN ON FRAME 67-5 INCH Y1292.  MAINTENANCE REPLACED FLOOR BEAM IAW SRM A319 51-72-11 FROM FR 66 TO FR 68.
